# SDR 2008UALA04282

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 71,684 hours, 8,127 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Unsecure
- Location: Seat 5a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 5A EEL LT STRIP NEEDS TO BE SECURED.  FOUND LOOSE LIGHT ASSEMBLY.  SECURED LIGHT ASSEMBLY OP CHECK GOOD.  ACFT OK FOR SERVICE.
